# SDR A6WA201643789

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 30,357 hours, 30,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Part number: 601R53111621
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 131AL HAS A LOOSE FREEZE PLUG.  REPLACED FREEZE PLUG IAW REO 601R-53-11-2886 REV C.
